MAUDE Adverse Event Report: EZ-BLOCKER KIT; EZ BLOCKER

EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "dr.D'attellis inflates one cuff and finds that over time the other balloon gradually inflates.Uses 100% oxygen, no nitrous oxide".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
It was reported "dr.D'attellis inflates one cuff and finds that over time the other balloon gradually inflates.Uses 100% oxygen, no nitrous oxide".No patient injury or harm reported.Patient condition reported as "fine.".
 
Additional Manufacturer Narrative
(b)(4).The actual sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports that a visual exam was performed and no defects were observed.Functional testing was also performed 15ml of air was let in the balloon on the yellow extrusion through the yellow pilot valve and after approximately 30 minutes the blue pilot valve and the balloon on the blue extrusion started slowly inflating.A device history record review was performed and no relevant findings were identified.The manufacturing site reports that the complaint was confirmed.The root cause is listed as supplier related.A non-conformance was opened to address this issue.Based on the lot number of this device, the product was manufactured prior to the implementation of corrective actions.

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
MDR Report Key11828256
Report Number3006425876-2021-00417
Device Sequence Number11028085
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2022
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F20J2370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1